MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFF33, 11X100 KII FIOS ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CFF33, 11X100 KII FIOS ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFF33
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: bladder neck dissection during laparoscopic radical prostectomy.Event description: during the dissection of the bladder neck, the tip of the trocar fragmented and these fragments had to be located and removed.Clinical impact to the patient: none, it was verified that the fragments removed in their entirety corresponded to those detached from the tip of the trocar.Additional information received by applied medical representative via email 20jun24: the bend/break was identifies during use.The trocar rotate in alternating clockwise and counterclockwise direction during insertion and there was no difficulty during insertion.The trocar was not used with a robot.It is confirmed it was the canula tip that fragmented.Grasper was used inside the cannula at the time of the incident.Type of intervention: the affected trocar is removed and replaced with a new one patient status: favorable.
 
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, along with a clear fragment.Visual inspection confirmed the complainant¿s experience of a cannula tip fracture.The clear fragment was identified to be part of the cannula tip.Based on the condition of the returned unit, it is likely that the cannula tip fractured was due to instrumentation coming into contact with the tip and/or excess force was exerted on the tip during the procedure.It is also possible that the cannula tip material was more susceptible to fracture.A historical trend analysis and review of production records was performed and no relevant documentation was identified.
 
Event or Problem Description
Procedure performed: bladder neck dissection during laparoscopic radical prostectomy event description: during the dissection of the bladder neck, the tip of the trocar fragmented and these fragments had to be located and removed.Clinical impact to the patient: none, it was verified that the fragments removed in their entirety corresponded to those detached from the tip of the trocar.Additional information received by applied medical representative via email 20jun24: the bend/break was identifies during use.The trocar rotate in alternating clockwise and counterclockwise direction during insertion and there was no difficulty during insertion.The trocar was not used with a robot.It is confirmed it was the canula tip that fragmented.Grasper was used inside the cannula at the time of the incident.Type of intervention: the affected trocar is removed and replaced with a new one patient status: favorable.

Brand Name
CFF33, 11X100 KII FIOS ADVFIX 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key19580357
Report Number2027111-2024-00703
Device Sequence Number7279253
Product Code GCJ
UDI-Device Identifier00607915119874
UDI-Public(01)00607915119874(17)270326(30)01(10)1519130
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCFF33
Device Catalogue Number101477566
Device Lot Number1519130
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCISSOR AND GRASPER
Patient SexUnknown